Weight Loss Alternatives Community
Vitamin/Pill Conflicts.
About This Community:

This patient support community is for discussions relating to weight loss alternatives, programs, and dietary supplements.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Vitamin/Pill Conflicts.

I am about to start taking a variety of supplements/pills/vitamins etc. Can anyone please help me out and tell me if there are any conflicts between them? I don't wan't anything noxius forming in my stomach. The list is as follows.

Multivitamin (1 a day)- http://www.chemistaustralia.com.au/products/blackmores-s-r-multi-minerals-200.html

Weight Loss Tablet (1 - 6 a day) - http://www.productreview.com.au/showitem.php?item_id=2844

Energiser (1 a day) - http://www.beroccaperformance.com/index.cfm/PageID/14/ProductID/14

Acne Medication (20 mg Isotretinoin tablet, 2 a day.) - http://en.wikipedia.org/wiki/Isotretinoin

Active ingredients are listed at the above links. I would really apreciate any help you guys could give me.
Related Discussions
2 Comments Post a Comment
Blank
Avatar n tn
Take a list of all prescription/over-the-counter medications, supplements, herbs, etc. down to the local pharmacy and have the pharmacist evaluate them.  He/she can tell you which ones do what, which to avoid, which are synergenic, which ones actually work for the purpose you are buying them for.  This is what they do, they are experts, and their advice is free.  Unless you are lucky and one is actually online, no one here can give you better advice than the pharmacist, not even your doctor.
Blank
Avatar n tn
I also took a variety of the acne medication you are about to start taking.

I took Amnesteem.

I hope this is a last ditch result for you...and that you have exhausted ALL other possibilities before using these acne meds.

While it DID clear up my skin, it wreaks havoc on your body.  Be prepared to feel like you are 80 years old.  Some days the joint pain was unbearable and it was ALL I COULD do to make it through the 5 month process.

2 years later, I am beginning to get breakouts again.

Ask your dermatologist for references from other patients before you make a final decision.

Hope that helps!
Blank
Post a Comment
To
Recent Activity
1236893 tn?1408490528
Blank
50-Year Cover-Up
3 hrs ago by gymdandee
4059843 tn?1454481984
Blank
mishymoshymarcy I AM HEALTHY. I AM HAPPY. I... Comment
20 hrs ago
4059843 tn?1454481984
Blank
mishymoshymarcy commented on mishymoshymarcy's status
May 29
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Healthy Living Answerers
1236893 tn?1408490528
Blank
gymdandee
NJ
463897 tn?1448485050
Blank
MH Community Mgr
Weight Loss Alternatives Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Healthy Living Answerers
1236893 tn?1408490528
Blank
gymdandee
NJ
463897 tn?1448485050
Blank
MH Community Mgr